# SDR HALA2016021900057

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 10,324 hours, 1,599 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL SYS FAULT ON START, ACCOMPLISHED ECAM ACTIONS.  RESTARTED NR 2 ENGINE NORMAL INDICATIONS.   LAST LEG REPORT NO FAULT ON BOTH CHANNELS OF THE NR 2 ENGINE ELECTRONIC ENGINE CONTROL 2 SYSTEM TEST OK, IAW AMM 73-21-00-710-812-A.
